# SDR AALA202210271430

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A300*
- Aircraft serial: 4041
- Aircraft time: 40,281 hours, 15,843 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Panel
- Part number: 330TS08Y
- Part serial: 685
- Condition: False Indication
- Location: Zone 200 - Fuse
- Part time: 61,342 hours, 35,097 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF AND FLAPS CLEARED UP WHILE CONDUCTING AFTER TAKE OFF CHECK LIST NOTICED THE #2 ENGINE FIRE EXTINGUISHING AGENT DISCHARGE LIGHT ON. ABOUT 30 SECONDS LATER AUTO F/LT A/THR OFF ECAM CAME ON. CREW DECLARED AN EMERGENCY AND RETURNED TO PHL WHERE THE AIRCRAFT LANDED SAFLEY WITHOUT FURTHER INCIDENT. WHILE TROUBLESHOOTING THE AUTO F/LT A/THR OFF ECAM MESSAGE MAINTENANCE ACCOMPLISHED TSM 73-20-00-810-985-A AND 22-31-00-810-812-A AND FOUND NO FAULTS OR DEFECTS. WHILE TROUBLESHOTTING THE #2 ENGINE FIRE EXTINGUISHING AGENT DISCHARGE LIGHT ON MAINTENANCE ACCOMPLISHED TSM 26-21-00-810-817-A AND REPLACED THE ENGINE / APU FIRE PANEL PER AMM 26-12-12. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
